# SDR 98ZZZX612

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N520MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB43
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Fuel
- Part time: 8,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EVENT 1 INSPECTION, A .50 INCH CRACK WAS FOUND IN THE SKIN AFT OF THE RIGHT FUEL FILLER CAP.  THE CRACK APPEARS TO BE DUE TO IMPROPER USE OF THE FUEL NOZZLE DURING FUELING.  INSTALLATION OF AN INTERNAL DOUBLER WAS REQUIRED.
